erectile dysfunctionI am 55, suffering from high blood pressure for the last 25 years and taking allopathy medicines. No diabetics or any other problem. fit and fine from all the angles. For the last one year i am having erectile dysfunction, suggest some quick medicines permanent cure as well as alternate to Viagra. I am purely veg, no drink no smoke.
vikas.vaswani on 2011-08-14
One of the side effect of Allopathic medicine for High BP is ED.
It is a catch 22 situation.
1. You cannot & Should not stop allopathic drugs abruptly as you are now taking it since such a long time.
2. At this point of time I feel that any homoeo med. will also not work till the causal factor is removed.i.e.,stopping allopathy.
This is, of course, my personal opinion.
3.As for Viagra I would request you to refrain from it as it is a harmful stimulant.
I am sure you will be getting help from my other friends also.
Nevertheless,even you take homoeo med. please do not stop allopathic abruptly as it will have very bad rebound reaction.
daktersaab 8 years ago
[message edited by devidsmith on Tue, 16 Aug 2011 06:26:18 BST]
devidsmith 8 years ago
AlvisWilson 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.